# SDR DHL2007785017

- Difficulty date: November 6, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,782 hours, 40,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT BS 1050 HAS A GOUGE ABOVE STRINGER 27R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE IAW B-727 SRM 53-10-2 FIGURE 5 AND SRM 51-40-3 FIGURE 1.  HEAT TREATED ANGLE TO T6 CONDITION IAW FAS ENGINEERING REPORT NR 2-37153-801 REV A.  TREATED AND PRIMED REPAIR PARTS AND AREA IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR AT FRAME STATION 1050 ABOVE STRINGER 27R IAW B-727 SRM 51-40-3 FIGURE 1 AND 51-30-2.
